Goes right to the core of your congestion. Active Ingredients: Phenylephrine Hydrochloride 0.5 % Inactive Ingredients: Anhydrous Citric Acid; Benzalkonium Chloride; Purified Water; Sodium Chloride; Sodium Citrate Uses: Temporarily relieves nasal congestion: Due to common cold. Due to hay fever or other upper respiratory allergies (allergic rhinitis). Temporarily relieves stuffy nose. Helps clear nasal passages; shrinks swollen membranes. Temporarily restores freer breathing through the nose. Helps decongest sinus openings and passages; temporarily relieves sinus congestion and pressure. Fast relief of nasal congestion, sinus congestion, sinus pressure. Pharmacist recommended. Non-drowsy.